Table of Contents
ISRN Discrete Mathematics
Volume 2011 (2011), Article ID 681274, 13 pages
http://dx.doi.org/10.5402/2011/681274
Research Article

π‘˜-Tuple Total Domination in Complementary Prisms

Department of Mathematics, University of Mohaghegh Ardabili, P.O. Box 5619911367, Ardabil, Iran

Received 29 September 2011; Accepted 30 October 2011

Academic Editor: W. Wang

Copyright © 2011 Adel P. Kazemi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. W. Haynes, S. T. Hedetniemi, and P. J. Slater, Fundamentals of Domination in Graphs, vol. 208 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1998.
  2. T. W. Haynes, M. A. Henning, and L. C. van der Merwe, β€œDomination and total domination in complementary prisms,” Journal of Combinatorial Optimization, vol. 18, no. 1, pp. 23–37, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. T. W. Haynes, M. A. Henning, P. J. Slater, and L. C. van der Merwe, β€œThe complementary product of two graphs,” Bulletin of the Institute of Combinatorics and its Applications, vol. 51, pp. 21–30, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  4. M. A. Henning and A. P. Kazemi, β€œk-tuple total domination in graphs,” Discrete Applied Mathematics, vol. 158, no. 9, pp. 1006–1011, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. M. A. Henning and A. P. Kazemi, β€œk-tuple total domination in cross products of graphs,” Journal of Combinatorial Optimization. View at Publisher Β· View at Google Scholar
  6. A. Khodkar, D. A. Mojdeh, and A. P. Kazemi, β€œDomination in Harary graphs,” Bulletin of the Institute of Combinatorics and its Applications, vol. 49, pp. 61–78, 2007. View at Google Scholar Β· View at Zentralblatt MATH